We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE
OR

Download PDF

On a class of II1 factors with at most one Cartan subalgebra, II

From: American Journal of Mathematics
Volume 132, Number 3, June 2010
pp. 841-866 | 10.1353/ajm.0.0121

Abstract

Abstract:

This is a continuation of our previous paper studying the structure of Cartan subalgebras of von Neumann factors of type ${\rm II}_1$. We provide more examples of ${\rm II}_1$ factors having either zero, one, or several Cartan subalgebras. We also prove a rigidity result for some group measure space ${\rm II}_1$ factors.